MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142480489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a primary plumset, pe lined tubing, 107 inch that experienced leakage.It was stated in the report that there was a water leakage from the cap above the drip chamber.Patient involvement and patient harm/adverse event are unknown.Sample picture is available.There is one quantity affected and one sample is returning for investigation.No further information is available for this complaint.
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 4/9/2025.One (1) photo was provided by the customer, circling the drip chamber filter vent as the location of the leak.Received one (1) used.List #142480489 primary plumset attached to a spiros bag spike adapter.As received no visual defects or anomalies were noted.The set was attached to an icu medical-provided intravenous (iv) bag, primed per packaging directions, and an infusion test was performed using an icu plum pump.There was no cassette errors, occlusion alarms, or air-in-line alarms generated and no restrictions in flow or leaks/drips were observed.Unable to confirm customer complaint of drips below the drip chamber.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUMSET, PE LINED TUBING, 107 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21733949
Report Number9617594-2025-00597
Device Sequence Number8735493
Product Code FPA
UDI-Device Identifier10887787006183
UDI-Public(01)10887787006183(17)270301(10)13875178
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142480489
Device Lot Number13875178
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown